# SDR C2XA03CL015

- Difficulty date: January 19, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 046
- Condition: Defective
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2217 THE CREW REPORTED THE NOSE GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED THE NOSE GEAR UPLOCK BOX ASSEMBLY AND BOTH UPLOCK PROXIMITY SENSORS.  OPERATIONAL CHECKS WERE GOOD.  PROXIMITY SENSOR P/N 8-527-01 AND S/N'S OFF WERE 5105 AND15960.
